whats up fellas... im currently on tren a/test prop 100mg eod, im in my 3rd week. first 2 weeks everything went smoothly. last 2glute shots (left and right) got hard and swollen and very itchy the day after injections. then my last 2 delt shots (left and right) same thin g happened except not itchy, get really swollen, hard as rocks and warm but no reddness last for about 2-3 days then goes away. is it an allergic reaction or is my body trying to reject the gear??? not doing anything different then beggining of cycke or past cycles... wtf couldnt train shoulders yesterday didnt have enough range of motion due to swelling.
Were all these injections (good and bad) using the same jug of gear? I had a similar issue. Went through a whole jug of test and when I started pinning a new jug the injections started to hurt. Gear was from the same lab. Just figured the one vial had a bit too much BA in it.
Originally Posted by heavyiron
Estrogen is from Satan. Testosterone is a gift from baby Jesus.
All logos, trademarks and content on this site are property of 2001-2013 by IronMagazine All Rights Reserved Reproduction in whole or in part in any form or medium without express written permission of IronMagazine.com is prohibited.